# SDR SWAA2022032167606

- Difficulty date: January 31, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZONTAL STABILIZER RIB 4 (STAB STA120.30) HAS CRACK AT STIFFENER #2 LOWER RADIUS. / REMOVED DAMAGED AT RT HORIZONTAL STABILIZER RIB 4 (STAB STA120.30) STIFFENER #2 LOWER RADIUS. IAW B737 SRM 55-10-09-2R-5.;[02] VERIFIED CORRECTIVE ACTION 1CUT AND REMOVED THE DAMAGE OPEN HOLE FROM THE LOWER CHORD OF THE RIB PER SRM 55-10-09-2R-5;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] HFEC INSPECTED REWORKED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED DURING TIME OF INSPECTION. EQUIP ID#:ATS2353 S/N:60005195684.;[09] FABRICATED REPAIR PARTS T-SECTION (-1) 0.063 INCH FROM 60-5872#7075T76511 LOT#1476286-1; ANGLE (-2) 0.063 IN BAC1490-2793#7075T6 LOT#1474027-1; FILLER (-3) FROM 7075T6 CLAD 0.050 IN
